# SDR FDEA201112215395

- Difficulty date: December 21, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Part number: 148N32233
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DOUBLER REMOVAL AT BS 1720, FOUND STRINGER END FITTING AT AFT SIDE OF   BULKHEAD AT STRINGER 29 LT WAS DAMAGED.  REMOVED AND REPLACED IAW SRM 51-40-02 REV. 104. REPAIR IS CLASSIFIED AS MAJOR.
